# SDR AU510001638

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Sticking
- Location: Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FLAP STOPPED. FLAP ASSYMETRY. INVESTIGATION CONTINUING. (CASA NR 510001638)
